# SDR CALA2013121693751

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,117 hours, 14,379 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA PAINT SCRAPED FROM SKIN SURFACE ADJACENT TO AFT CARGO DOOR FRAME, LOWER LT CORNER APPROXIMATELY STATION 1350 WL 28R.  DIMENSIONS 6 INCH X 2 INCH X .002 INCH B.
